# SDR DALA2016011900423

- Difficulty date: January 18, 2016
- Submitted: January 19, 2016
- Operation: Air carrier
- Aircraft: N996DL
- Make and model: Doug MD-88
- Aircraft serial: 53363
- Aircraft time: 63,168 hours, 45,421 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 214-234
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RT SEAT TRACK X=-54 BETWEEN BS 214 - 234.  A NEW SEAT TRACK WAS DRILLED AND ADJUSTED IAW SRM 51-10-4 AND INSTALLED IAW SRM 53-05, FIG 4F.
